# SDR COEA2018112763775

- Difficulty date: November 26, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N775FE
- Make and model: Cessna 208B
- Aircraft serial: 0272
- Aircraft time: 13,205 hours, 16,072 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Part number: 64404303416
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 7799 ENROUTE GEG - EAT/AIR TURNBACK  DISCREPANCY: APPROXIMATELY 10 MINUTES AFTER DEPARTURE, WHILE LEVEL IN CRUISE FLIGHT, THE ENGINE FIRE ANNUNCIATOR LIGHT AND WARNING HORN ACTIVATED IN FLIGHT. PILOT DECLARED AN EMERGENCY AND RETURNED TO GEG. LANDED WITHOUT FURTHER INCIDENT. CORRECTIVE ACTION: MAINTENANCE REPLACED A FIRE LOOP. OPS CHECK GOOD.
